Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2018 | Journal Article | LibreCat-ID: 42790
M. Kirschmer, “One-class genera of exceptional groups over number fields,” Journal de Théorie des Nombres de Bordeaux, vol. 30, no. 3, pp. 847–857, 2018, doi: 10.5802/jtnb.1052.
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 34889
K. Belabas, M. van Hoeij, J. Klüners, and A. Steel, “Factoring polynomials over global fields,” Journal de Théorie des Nombres de Bordeaux, vol. 21, no. 1, pp. 15–39, 2009, doi: 10.5802/jtnb.655.
LibreCat | DOI | arXiv
 

2006 | Journal Article | LibreCat-ID: 34891
J. Klüners, “Asymptotics of number fields and the Cohen–Lenstra heuristics,” Journal de Théorie des Nombres de Bordeaux, vol. 18, no. 3, pp. 607–615, 2006, doi: 10.5802/jtnb.561.
LibreCat | DOI | arXiv
 

Filters and Search Terms

issn=1246-7405

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed